On the solution of a nonlinear hydrodynamic problem
Doklady Akademii Nauk, Tome 198 (1971) no. 3, pp. 555-558
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1971_198_3_a17,
author = {D. P. Kaushilaite},
title = {On the solution of a nonlinear hydrodynamic problem},
journal = {Doklady Akademii Nauk},
pages = {555--558},
year = {1971},
volume = {198},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1971_198_3_a17/}
}
D. P. Kaushilaite. On the solution of a nonlinear hydrodynamic problem. Doklady Akademii Nauk, Tome 198 (1971) no. 3, pp. 555-558. http://geodesic.mathdoc.fr/item/DAN_1971_198_3_a17/